# SDR SWAA2023092591131

- Difficulty date: August 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17R WL 208.1 RBL 59 AT FWD GALLEY AREA 2023-530683<[01] REPLACED INNER CHORD LOCATED BETWEEN BS259.50 TO BS360 RBL59 WL208.1 AT FWD GALLEY AREA. I.A.W SRM B737-700 51-40-02 AND DRAWING #140A9810 REV ?.SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED INNER CHORD LOCATED BETWEEN BS259.50 TO BS360 RBL59 WL208.1 AT FWD GALLEY AREA. I.A.W SRM B737-700 51-40-02 AND DRAWING #140A9810 REV ?.SEE INDIVIDUAL SIGN OFFS BELOW RII
